# SDR DALA1014210995

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1338 L7l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, MAIN CABIN LT AFT LAV STA 1338 L-7-L END FITTING IS CRACKED.  REMOVED END FITTING, RECEIVED NEW FITTING PN 4913329-501, INSTALLED IAW SRM 51-30-5, 51-10-3  (DLM88101571)
